Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

Contents of Volume 2, Number 2

All articles in this issue are freely accessible.
View front matter and back matter from the print issue of this journal View front and back matter from the print issue
A characterization of plane light open mappings
M. K. Fort.
Proc. Amer. Math. Soc. 2 (1951), 175-177
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0041426
The closure of types of connected sets
Paul M. Swingle.
Proc. Amer. Math. Soc. 2 (1951), 178-185
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0039992
Games and sub-games
Seymour Sherman.
Proc. Amer. Math. Soc. 2 (1951), 186-187
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0041416
Numerical inverting of matrices of high order. II
Herman H. Goldstine and John von Neumann.
Proc. Amer. Math. Soc. 2 (1951), 188-202
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0041539
On series of Walsh eigenfunctions
W. H. Spragens.
Proc. Amer. Math. Soc. 2 (1951), 202-204
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0042019
On a theorem of Rådström
P. Erdös.
Proc. Amer. Math. Soc. 2 (1951), 205-206
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0041221
Approximation to conjugate functions
Paul Civin.
Proc. Amer. Math. Soc. 2 (1951), 207-208
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0041262
A theorem on subharmonic functions
Walter Rudin.
Proc. Amer. Math. Soc. 2 (1951), 209-212
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0041288
Certain properties of functions harmonic within a sphere
Ernest P. Miles.
Proc. Amer. Math. Soc. 2 (1951), 213-221
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0041994
Non-measurable sets and the equation $f(x+y)=f(x)+f(y)$
Israel Halperin.
Proc. Amer. Math. Soc. 2 (1951), 221-224
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0040387
On fixed points for semi-groups of linear operators
Bertram Yood.
Proc. Amer. Math. Soc. 2 (1951), 225-233
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0040579
On one-parameter semi-groups of linear transformations
R. S. Phillips.
Proc. Amer. Math. Soc. 2 (1951), 234-237
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0039922
Mean values and Frullani integrals
Ralph Palmer Agnew.
Proc. Amer. Math. Soc. 2 (1951), 237-241
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0041905
Pattern integration
R. E. Carr and J. D. Hill.
Proc. Amer. Math. Soc. 2 (1951), 242-245
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0041200
On the minimum of a certain integral
A. Spitzbart.
Proc. Amer. Math. Soc. 2 (1951), 246-253
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0040414
On conformal mapping of regions bounded by smooth curves
S. E. Warschawski.
Proc. Amer. Math. Soc. 2 (1951), 254-261
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0041231
An extension of the nomogramic instrument
Harry D. Ruderman.
Proc. Amer. Math. Soc. 2 (1951), 262-263
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0041556
Collineations in Weyl spaces of two dimensions
Jack Levine.
Proc. Amer. Math. Soc. 2 (1951), 264-269
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0040779
A note on the space $L_{p}^{*}$
J. Schwartz.
Proc. Amer. Math. Soc. 2 (1951), 270-275
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0040588
A theorem in the geometry of matrices
Josephine Mitchell.
Proc. Amer. Math. Soc. 2 (1951), 276-278
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0042527
Arithmetical definitions in the ring of integers
Raphael M. Robinson.
Proc. Amer. Math. Soc. 2 (1951), 279-284
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0041080
A theorem on locally Euclidean groups
G. D. Mostow.
Proc. Amer. Math. Soc. 2 (1951), 285-289
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0039731
A theorem on the derivations of Jordan algebras
R. D. Schafer.
Proc. Amer. Math. Soc. 2 (1951), 290-294
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0041119
Algebraic homogeneous spaces over fields of characteristic two
Jean Dieudonné.
Proc. Amer. Math. Soc. 2 (1951), 295-304
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0042168
Powers of a matrix over a lattice
W. R. Utz.
Proc. Amer. Math. Soc. 2 (1951), 305-306
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0044500
Some remarks on commutators
Oystein Ore.
Proc. Amer. Math. Soc. 2 (1951), 307-314
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0040298
Note on a lemma of A. W. Goodman
F. Rodeja.
Proc. Amer. Math. Soc. 2 (1951), 314-317
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0040259
Number of integers in an assigned A. P., $≤x$ and prime to primes greater than $x^{c}$
V. Ramaswami.
Proc. Amer. Math. Soc. 2 (1951), 318-319
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0041877
Remarks on minimal identities for algebras
A. S. Amitsur and J. Levitzki.
Proc. Amer. Math. Soc. 2 (1951), 320-327
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0040285
Canonical coordinates at a point for two skew-symmetric tensors
G. H. F. Gardner.
Proc. Amer. Math. Soc. 2 (1951), 328-334
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0042205